# SDR UIEA9941

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1700
- Part time: 75,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1680 BETWEEN STR 12/13 RS BS 1700 BETWEEN STR 10/11 RS.  REPAIRED PER BOEING TELEX TLS-BKK-99-0082RE, 0079TE.  (X)
